RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 5  


Vladimir Il'ich Lenin (photo)
Forty years of Soviet mathematics
601
Asymptotic behavior of solutions of systems of differential equations with a small parameter in the derivatives of highest order
L. S. Pontryagin
605
Asymptotic calculation of periodic solutions of systems of differential equations containing small parameters in the derivatives
E. F. Mishchenko
627
On the existence and uniqueness of the solution of the nonstationary problem for a viscous, incompressible fluid
A. A. Kiselev, O. A. Ladyzhenskaya
655
On the integro-differential equation of particle transport
V. S. Vladimirov
681
On trigonometric series divergent at every point
S. B. Stechkin
711
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019